# SDR SWAA2023030694803

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 727A+1 TO STA 787+7; LBL 20 TO 22; WL 156<[01] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT FROM STA. 727A + 1' TO STA. 787 +7'; LBL 20 TO 22; WL 156 IAW SRM 51-10-02-0G-0; PARR 6. BLENDED AREAS MEASUREMENTS: BS 727A +1': L = 0.900'; W = 0.600'; D = 0.003'. BS 727B - 2': L = 1'; W = 0.800'; D = 0.002'. BS 727B + 10': L = 1.100'; W = 0.800'; D = 0.002'. BS 727C - 2': L = 0.700'; W = 0.700'; D = 0.002'. BS 727C + 2': L = 1.100'; W = 1.000'; D = 0.002'. BS 727C + 6': L = 1.400'; W = 0.900'; D = 0.005'; AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2; [07] PARTIAL UPDATE STEP 2.;[08] PARTIAL UPDATE STEP 2.;[09] PARTIAL UPDATE STEP 2.;[10] PARTIAL UPDATE STEP 2.;[11] UPDATED MEASUREMENT TABLE;[12] UPDATED STEP 1;[13] COMPLETED STEP 1. PROVIDED PARTIAL UPDATE TO STEP 2.;[14] PARTIAL UPDATE STEP 2.;[15] PARTIAL UPDATED STEP 2.;[16] ALL STEPS COMPLETE;[17] VERIFIED ALL STEPS COMPLETE;[18] VERIFIED MEASUREMENT TABLE
